# SDR AALA202403224175

- Difficulty date: December 23, 2023
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300200
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE TOP SKIN PANEL LOWER SURFACE BETWEEN RIB 20 AND RIB 21 PLUS 8 INCHES. REPAIRED SKIN PANEL PER EA 350498.
